# SDR DALA2022103007018

- Difficulty date: October 25, 2022
- Submitted: October 30, 2022
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 69,383 hours, 26,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9101174) DURING INSPECTION FOUND 29D AISLE EMERGENCY EXIT LIGHT INOP/DAMAGED. R/R FLOOR PROXIMITY LIGHT SHROUD PER B737 AMM 33-51. OPS TEST GOOD.
